# SDR F3LA200000277

- Difficulty date: December 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 11,771 hours, 5,139 cycles
- System (JASC): 2540 · Lavatories
- Part: Fitting
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AROUND RT. AFT LAVATORY OTBD AFT FLOOR MOUNT.  MAINTENANCE FABRICATED AND REPLACED NEW FITTING PER EA 25-737-108.
